# SDR 2008UALA00230

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 58,181 hours, 21,792 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 445, STRINGER 7L, IS BEYOND ALLOWABLE LIMITS.  ACCOMPLISHED MAJOR REPAIR.
